# SDR AWXA200700907

- Difficulty date: June 27, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 73,432 hours, 31,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 146N5391107
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-12 CHECK - NR 5950875, CORROSION ON AFT CARGO COMPARTMENT DOOR CUT OUT LOWER SILL SIDE PLATE PANEL, BS 1310 - BS 1377, RBL 25, WL 156.80.  REPLACED AFT CARGO COMPARTMENT DOOR CUT OUT LOWER SILL SIDE PLATE PANEL, BS 1310 - BS 1377, RBL 25, WL 156.80 IAW B757-200 SRM 51-40-02.
